Alert archive / California / Wind Advisories in 2019
Wind Advisory 2, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jan 6, 2019, 1:49 PM PST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2019, 1:49 PM PST (21:49 UTC)
- Expired
- Jan 7, 2019, 10:00 AM PST
- In force
- 20 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
356 WWUS76 KLOX 062149 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 149 PM PST Sun Jan 6 2019 CAZ037-051-070600- /O.NEW.KLOX.WI.Y.0002.190106T2149Z-190107T1200Z/ San Luis Obispo County Interior Valleys- San Luis Obispo County Mountains- Including the cities of Paso Robles, Atascadero, and Black Mountain 149 PM PST Sun Jan 6 2019 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST MONDAY... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory, which is in effect until 4 AM PST Monday. * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. Isolated gusts to 60 mph likely in the mountains. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down large tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ052-070600- /O.NEW.KLOX.WI.Y.0002.190107T0200Z-190107T1200Z/ Santa Barbara County Mountains- Including the cities of San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 149 PM PST Sun Jan 6 2019 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST MONDAY... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory, which is in effect from 6 PM this evening to 4 AM PST Monday. * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ053-054-070600- /O.NEW.KLOX.WI.Y.0002.190107T0600Z-190107T1800Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 149 PM PST Sun Jan 6 2019 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST MONDAY... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory, which is in effect from 10 PM this evening to 10 AM PST Monday. * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ059-070600- /O.NEW.KLOX.WI.Y.0002.190107T0600Z-190107T1800Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 149 PM PST Sun Jan 6 2019 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST MONDAY... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory, which is in effect from 10 PM this evening to 10 AM PST Monday. * WINDS...Southwest 20 to 35 mph with gusts to 45 mph. Isolated gusts to 55 mph likely in the foothills. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down large tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ Gomberg/Smith
4 follow-up statements
056 WWUS76 KLOX 070032 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 432 PM PST Sun Jan 6 2019 CAZ052-071200- /O.EXT.KLOX.WI.Y.0002.190107T0032Z-190107T1200Z/ Santa Barbara County Mountains- Including the cities of San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 432 PM PST Sun Jan 6 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ053-054-071200- /O.EXT.KLOX.WI.Y.0002.190107T0032Z-190107T1800Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 432 PM PST Sun Jan 6 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST MONDAY... * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ059-071200- /O.EXT.KLOX.WI.Y.0002.190107T0032Z-190107T1800Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 432 PM PST Sun Jan 6 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST MONDAY... * WINDS...Southwest 20 to 35 mph with gusts to 45 mph. Isolated gusts to 60 mph likely in the foothills. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down large tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ037-051-071200- /O.CON.KLOX.WI.Y.0002.000000T0000Z-190107T1200Z/ San Luis Obispo County Interior Valleys- San Luis Obispo County Mountains- Including the cities of Paso Robles, Atascadero, and Black Mountain 432 PM PST Sun Jan 6 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. Isolated gusts to 60 mph likely in the mountains. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down large tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$
082 WWUS76 KLOX 070746 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1146 PM PST Sun Jan 6 2019 CAZ059-071600- /O.UPG.KLOX.WI.Y.0002.000000T0000Z-190107T1800Z/ /O.NEW.KLOX.HW.W.0001.190107T0746Z-190107T1800Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 1146 PM PST Sun Jan 6 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM PST MONDAY... The National Weather Service in Los Angeles/Oxnard has issued a High Wind Warning, which is in effect until 10 AM PST Monday. The Wind Advisory is no longer in effect. * WINDS...Around Lake Palmdale and the adjacent foothills to Quartz Hill...Southwest 25 to 40 mph with gusts to 60 mph. Isolated gusts to 70 mph. Otherwise southwest winds 20 to 30 mph with gusts to 45 mph. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down large tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means that damaging high winds of 58 mph or greater are likely or imminent. Secure all loose outdoor furniture in advance of the onset of strong winds. Monitor the latest forecasts on NOAA Weather Radio or your favorite media source. && $$ CAZ037-051-071200- /O.CON.KLOX.WI.Y.0002.000000T0000Z-190107T1200Z/ San Luis Obispo County Interior Valleys- San Luis Obispo County Mountains- Including the cities of Paso Robles, Atascadero, and Black Mountain 1146 PM PST Sun Jan 6 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. Isolated gusts to 60 mph likely in the mountains. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down large tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ052-071200- /O.CON.KLOX.WI.Y.0002.000000T0000Z-190107T1200Z/ Santa Barbara County Mountains- Including the cities of San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 1146 PM PST Sun Jan 6 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ053-054-071600- /O.CON.KLOX.WI.Y.0002.000000T0000Z-190107T1800Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 1146 PM PST Sun Jan 6 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ Kaplan
845 WWUS76 KLOX 070903 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 103 AM PST Mon Jan 7 2019 CAZ059-071800- /O.CON.KLOX.HW.W.0001.000000T0000Z-190107T1800Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 103 AM PST Mon Jan 7 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WINDS...From Quartz Hill to Valyermo including Lake Palmdale and Grass Valley and the adjacent northern slopes of the San Gabriel foothills...Southwest winds 25 to 40 mph with gusts between 60 and 70 mph. Otherwise southwest winds 20 to 30 mph with gusts to 45 mph. Winds will diminish some by mid morning. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down large tree limbs, causing property damage. This includes Highways 14 and 138, especially near the foothills. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means that damaging high winds of 58 mph or greater are likely or imminent. Secure all loose outdoor furniture in advance of the onset of strong winds. Monitor the latest forecasts on NOAA Weather Radio or your favorite media source. && $$ CAZ037-051-071200- /O.CON.KLOX.WI.Y.0002.000000T0000Z-190107T1200Z/ San Luis Obispo County Interior Valleys- San Luis Obispo County Mountains- Including the cities of Paso Robles, Atascadero, and Black Mountain 103 AM PST Mon Jan 7 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. Isolated gusts to 60 mph likely in the mountains. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down large tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ052-071200- /O.CON.KLOX.WI.Y.0002.000000T0000Z-190107T1200Z/ Santa Barbara County Mountains- Including the cities of San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 103 AM PST Mon Jan 7 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ053-054-071800- /O.CON.KLOX.WI.Y.0002.000000T0000Z-190107T1800Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 103 AM PST Mon Jan 7 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. Winds this strong may down tree limbs, causing property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ Kaplan
858 WWUS76 KLOX 071752 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 952 AM PST Mon Jan 7 2019 CAZ059-071900- /O.EXP.KLOX.HW.W.0001.000000T0000Z-190107T1800Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 952 AM PST Mon Jan 7 2019 ...HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING... Winds in the Lake Palmdale area are still gusting to 30 mph, but have fallen below warning conditions. Winds were observed in excess of 70 mph from midnight to about 2am and continued in excess of 50 mph through 8am. Other stations around the Antelope Valley are only gusting to around 20 mph now. $$ CAZ053-054-071900- /O.EXP.KLOX.WI.Y.0002.000000T0000Z-190107T1800Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 952 AM PST Mon Jan 7 2019 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... Wind gusts along the northern Los Angeles County mountains are still around 30 mph, but gusts in the Ventura and Los Angeles County mountains have fallen to below advisory strength. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 6, 10:02 AM PST, 3 hours 47 minutes earlier.
Area forecast discussion, Jan 6, 10:02 AM PST, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
1002 AM PST Sun Jan 6 2019
.SYNOPSIS...06/753 AM.
Another storm system will move into the region tonight bringing
more rain and mountain snow through Monday morning. After a brief
respite, a third storm system arrives by late Tuesday. A possible
fourth storm in the series could arrive on Friday. The storm door
is open.
&&
.SHORT TERM (TDY-TUE)...06/1001 AM.
Frontal system that brought pockets of higher intensity rainfall
and isolated thunderstorms to the region yesterday afternoon and
evening has now shifted well east of the area, with current
satellite imagery showing a break in between storm systems. For
the most part, storm totals ranged from 0.50 inches to 1.50
inches, however a few locations in SBA and SLO county received
between 1.50 and 2.00 inches (including 1.87 inches at Gaviota
coast sensor). Several automated rain gauges yesterday afternoon
and evening saw rainfall rates around 0.50 inches per hour, with
some rates as high as 0.70-0.90 inches per hour along the western
portions of the Santa Ynez mountains/SBA south coast, Ventura
county coastal plain, and Santa Monica Mountains. The automated
rain gauge at Deals Flat (in the Ventura county portion of the
Santa Monicas) reported an impressive rainfall rate of 1.1 inches
per hour (with 0.82 inches in 30 minutes). In addition, many
automated gauges showed impressive 15 and 30 minute rates due to
the convective nature of the precipitation. These higher rainfall
rates generated mud and debris flow activity across PCH in Malibu
and some of the canyon roads in the Santa Monicas.
Clouds will increase this afternoon especially across SLO and SBA
counties as the next storm system arrives. Rainfall will become
likely across northern portions of SLO county by late this
afternoon, and spread across much of SLO/SBA counties tonight.
For Ventura and LA counties, the rainfall is expected to arrive
late this evening or overnight and persist into Monday morning.
This system will actually have a better moisture feed than
yesterday's system with a wide area of precipitable water values
ranging between 1.0 and 1.15 inches. In addition, there will be
substantial orographic enhancement of rainfall across southwest
facing coastal slopes of SLO/SBA counties (and possibly western
Ventura county) due to favorable low level southwest flow
indicated in model cross sections. However this system does not
have the strong jet dynamics or instability like yesterday, so
there will not be as much dynamical lift. As a result, rainfall
rates are not expected to be as intense in short durations like
we saw yesterday. With that being said, we could still see some
rainfall rates in the 0.25 to 0.50 inch per hour range across
the southwest facing foothills and coastal slopes of SLO/SBA
counties, with perhaps locally higher rates near Hearst Castle
in northwest SLO county. As far as storm totals are concerned,
we could see many coastal/valley areas receive between 0.50 and
1.00 inch across SLO/SBA counties, with 1.00 to 2.00 inch amounts
in the foothills and coastal slopes (except local amounts up to
3.00 inches across NW SLO County). For Ventura County, we could
see between 0.25 and 1.00 inch of rain, with highest amounts in
the western mountains and foothills (Thomas fire burn area).
Snow levels will be higher than Saturday's system generally
between 6500 and 7000 feet. There will be pretty strong SW winds
ahead of this system, with the mountains and Antelope Vly possibly
needing wind advisories.
*** From previous discussion ***
On Tuesday there will be a little pop up ridge. There will also be
some easterly sfc flow. Skies will be partly cloudy at worst. The
higher hgts and offshore flow will combine to bring coastal and
vly temps up to near normals.
.LONG TERM (WED-SAT)...06/319 AM.
A system, that at one point looked pretty potent, will move into
the area Wednesday. This system now looks pretty weak. It will
likely bring light rain to the Central Coast but there is a chc it
will just bring clouds to VTA and LA county (esp LA county)
Rainfall amounts across the Central Coast could reach a third of
an inch.
A very weak ridge pops up on Thursday. It will be dry. Max temps
will not warm much but the max temps will be near normal.
All eyes are now on a developing double barreled low pressure
system that will affect the area Friday through the weekend. Not
continuously...there will be some breaks as one low departs and
the second arrives. The EC and GFS do not exactly agree on the
fine details but they agree enough to give decent confidence that
it will be a wet period. If todays mdls were to verify perfectly
rain would spread into the Central Coast Friday afternoon and
then overspread the area overnight. There would be a little lull
later saturday before the second low arrives with plenty of rain
on Sunday. Remember, of course, that at one time the Wednesday
storm looked all sorts of juicy and now its rather piddling. So it
will be interesting to follow the evolution of this system.
&&
.AVIATION...06/1758Z.
At 1800Z, there was no marine layer or marine inversion at KLAX.
Overall, low to moderate confidence in 18Z TAF package. Moist air
mass in wake of precipitation is generating some CIG/VSBY
restrictions ranging from MVFR to VLIFR. Expect any of these
restrictions to dissipate around 20Z. By late this afternoon,
another system will begin to impact the area with light rain (and
MVFR conditions) developing across the Central Coast this evening
and over Ventura and Los Angeles counties late tonight.
KLAX...Low to moderate confidence in 18Z TAF. There is a 50%
chance of MVFR CIGs/VSBYs through 20z. Steady light rain could
begin +/- 2 hours of current forecast. There is a 60% chance of
east to southeast winds around 8 knots 12Z-18Z.
KBUR...Moderate confidence in 18Z TAF. Steady light rain could
begin +/- 2 hours of current forecast.
&&
.MARINE...06/955 AM.
For the Outer Waters, moderate confidence in current forecast.
Small Craft Advisory (SCA) level seas will continue through this
afternoon. For tonight, there is a 70% chance of SCA level
southerly winds (especially across PZZ670/673). For Monday, winds
and seas are expected to be below SCA levels. However on Tuesday
and Wednesday, there is a 60% chance of SCA level southeast to
south winds developing.
For the Inner Waters north of Point Sal, moderate confidence
in current forecast. Small Craft Advisory (SCA) level seas will
continue through this morning, before diminishing this afternoon.
For tonight, there is a 70% chance of SCA level southerly winds.
For Monday, winds and seas are expected to be below SCA levels.
However on Tuesday and Wednesday, there is a 50% chance of SCA
level southeast to south winds developing.
For the Inner Waters south of Point Conception, high confidence in
current forecast as winds and seas are expected to remain below
SCA levels.
&&
.BEACHES...06/1001 AM.
A long period westerly swell will continue to move across the
coastal waters today and tonight. This will bring high surf to
west and northwest facing beaches through this afternoon on the
central coast and through tonight south of Point Conception.
For the Central Coast, surf of 10 to 13 feet with max sets to
15 feet can be expected. For the Ventura County coast, surf up to
6 to 9 feet with max sets to 12 feet is expected. Along the Los
Angeles County coast, there should be 5 to 8 foot breakers with
max sets to 10 feet.
West-facing beaches along the Santa Barbara County south coast,
such as around Rincon, is expected to see elevated surf of
3 to 6 feet with local max sets to 7 feet during the period.
HIGH SURF ADVISORIES are now in effect for the west-facing
beaches, except for a BEACH HAZARDS STATEMENT for the the Santa
Barbara County South Coast.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 6 PM PST this evening for
zones 34-35. (See LAXCFWLOX).
Beach Hazards Statement in effect through late tonight for
zone 39. (See LAXCFWLOX).
High Surf Advisory in effect until 4 AM PST Monday for zones
40-41-87. (See LAXCFWLOX).
PZ...Small Craft Advisory for hazardous seas in effect until 3 PM
PST this afternoon for zones 670-673. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (TUE-SAT).
A couple of storm systems may bring precipitation impacts to the
region Wednesday and again Friday into Saturday. There will be
the possibility of impacts to the recent burn areas of Los Angeles
and Ventura Counties, especially for the late week storm.
&&
PUBLIC...Gomberg/Rorke
AVIATION...Sweet
MARINE...Sweet
BEACHES...Sweet
SYNOPSIS...
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 4:07 PM PST | Special Marine Warning | LOX | 23 min | |
| Jan 5, 4:29 PM PST | Special Marine Warning | LOX | 31 min | |
| Jan 5, 5:42 PM PST | Special Marine Warning | LOX | 33 min | |
| Jan 5, 6:44 PM PST | Areal Flood Advisory | LOX | Ventura | 3 hr |
| Jan 5, 7:14 PM PST | Flash Flood Warning | LOX | Ventura | 2 hr |
| Jan 5, 7:34 PM PST | Areal Flood Advisory | LOX | Los Angeles | 3 hr |
| Jan 5, 7:43 PM PST | Flash Flood Warning | LOX | Los Angeles, Ventura | 2 hr |
| Jan 5, 9:40 PM PST | Flash Flood Warning | LOX | Los Angeles | 107 min |
| Jan 5, 10:17 PM PST | Special Marine Warning | LOX | 58 min | |
| Jan 6, 1:12 AM PST | Areal Flood Advisory | LOX | Santa Barbara, Ventura | 108 min |
| Jan 6, 2:42 AM PST | Small Craft Advisory for Hazardous Seas | LOX | 6 hr | |
| Jan 6, 9:23 AM PST | Small Craft Advisory for Hazardous Seas | LOX | 5 hr | |
| Jan 6, 2:13 PM PST | Gale Warning | LOX | 13 hr | |
| Jan 6, 2:13 PM PST | Small Craft Advisory | LOX | 13 hr |
Nearby
Wind Advisories in California, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.